Research
Publications

Publications at the Riemann Center

On the Gribov problem in Yang-Mills theory

authored by
Olaf Lechtenfeld
Organisation(s)
Institute of Theoretical Physics
Riemann Center for Geometry and Physics
Type
Article
Journal
Physics of Particles and Nuclei Letters
Volume
11
Pages
830-835
No. of pages
6
ISSN
1547-4771
Publication date
2014
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Radiation, Atomic and Molecular Physics, and Optics, Nuclear and High Energy Physics, Radiology Nuclear Medicine and imaging
Electronic version(s)
https://doi.org/10.1134/S1547477114070309 (Access: Unknown)